# SDR HNAA2009092900296

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 52,150 hours, 58,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Lights
- Part time: 52,150 hours, 58,098 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT FORWARD 4DF LWR SIDEWALL EMERGENCY LIGHT, ONE(1) BULB INOPERATIVE. REMOVED AND REPLACED SEAT 4DF LOWER SIDEWALL LIGHT ONE(1) BULB AS REQUIRED. OPERATIONAL CHECK GOOD.
